# SDR ANCF2018FA0000356

- Difficulty date: September 6, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N695AV
- Make and model: Airbus A319-133
- Aircraft serial: 6099
- Aircraft time: 12,716 hours, 1,575 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LOST OF NWS CONTROL DURING ENG 2 START. TEST SAISFACTORY.
